Title: The gonality of general smooth curves with a prescribed plane nodal model
Authors: Coppens, Marc # ×
Issue Date: 1991
Publisher: Springer
Series Title: Mathematische Annalen vol:289 issue:1 pages:89-93
ISSN: 0025-5831
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
Technologiecluster ESAT Elektrotechnische Engineering
Electrical Engineering (ESAT) TC, Technology Campus Geel
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science